# SDR HNAA2016092800299

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 58,130 hours, 65,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL EMERGENCY EXIT LIGHT IS INOPERATIVE ON LEFT SIDE.   REMOVED AND REPLACED THE BULBS.  OPS CHECKED GOOD.
